MathSciNet Relay Station
MathSciNet bibliographic data
MR681845 54G20 (55M15 57P99)
Ancel, Fredric D.; Singh, S. Rigid finite-dimensional compacta whose squares are manifolds. Proc. Amer. Math. Soc. 87 (1983), no. 2, 342–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement